# SDR R61A201812301263

- Difficulty date: December 30, 2018
- Submitted: December 30, 2018
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 14,056 hours, 9,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND INBD BEAM IS CORRODED BETWEEN FR 86-89,REMOVED AND REPLACED RH INBD BEAM BETWEEN FR 86-89 REF. E175 SRM 51-40-08,RESTORED SURFACE PROTECTION REF SRM 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
